# SDR SWAA2023111010450

- Difficulty date: October 13, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 57,648 hours, 34,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CORROSION SPOTS AT FWD CARGO COMP. RT CAP STRIP FROM STA 500 TO 500D<[01] REPLACED RT CAP STRIP PN 453A1611-5 AT FWD CARGO COMP FROM STA 500 TO 500D AS PER B737-700 AMM 25-52-10-400-801. CAP STRIP INSTALLATION WILL BE ACCOMPLISHED ON FOULT #TTG8Q00NZUP3 STEP 20.;[02] REPLACED RT CAP STRIP PN 453A1611-5 AT FWD CARGO COMP FROM STA 500 TO 500D AS PER B737-700 AMM 25-52-10-400-801 AND SRM 51-40-02-0G-0. CAP STRIP INSTALLATION WILL BE ACCOMPLISHED ON FOULT #TTG8Q00NZUP3 STEP 20.;[03] STEP 1 AND 2 ENTER IN ERROR; SHOULD READ: REPLACED RT CAP STRIP PN 453A1611-5 AT FWD CARGO COMP FROM STA 500 TO 500D AS PER B737-700 AMM 25-52-10-400-801 AND SRM 51-40-02-0G-0. CAP STRIP INSTALLATION WILL BE ACCOMPLISHED ON FOULT #TTG8Q00NWX0W. STEP 20.;[04] VERIFIED; STEP # 3. R/T CAP STRIP PN 453A1611-5 INSTALLATION WILL BE ACCOMPLISHED ON FOULT #TTG8Q00NWX0W. STEP 20.
